MolluscaBase taxon details

Tylomelania perfecta (Mousson, 1849)

1062867  (urn:lsid:marinespecies.org:taxname:1062867)

accepted
Species
Melania perfecta Mousson, 1849 (original combination)
marine, brackish, fresh, terrestrial
Not documented
MolluscaBase (2018). Tylomelania perfecta (Mousson, 1849). Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=1062867 on 2019-09-18
Date
action
by
2018-03-02 08:36:46Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Glaubrecht, M.; Von Rintelen, T. (2008). The species flocks of lacustrine gastropods: Tylomelania on Sulawesi as models in speciation and adaptive radiation. <em>Hydrobiologia.</em> 615(1): 181-199., available online at https://doi.org/10.1007/s10750-008-9568-9 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 


Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-09-18 11:55:19+02:00 · Contact: Data Management Team